# SDR ASAA1159471

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 18,338 hours, 5,416 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SINGLE FMC OPERTION ON GROUND 2 FAILED.  PERFORMED CHECHKLIST ITEMS FIXED PROBLEM (FMC DISAGREE 11.2).  PERFORMED FIM TASK 34 61 00 510 836.  ACCOMPLISHED FMC BITE TEST PER MM 34 61 00 810 801.  FOUND NO CURRENT OR ACTIVE FAULTS SYSTEM CHECK GOOD.  AC OK FOR SERVICE.
